# SDR LR7A2010103100145

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN RELATION TO NR 2119 FOUND RT UPPER WHEEL WELL INTERCOSTAL BEAM CRACKED DURING REMOVAL OF SHEARED RIVETS FOR REPLACEMENT AT FS 477 TO FS 517, WL 200.  REPAIRED IAW LOCKHEED SMP583 FIG 53-40-43.
